# SDR P5CA2011091200466

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 43,776 hours, 7,080 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO PVG NR 1 ENGINE HAD FLAME-OUT AND AUTO RESTART WITH STATUS MESSAGES & NBSP;"IDLE DISAGREE" AND "ENGINE NR 1 CONTROL" (ACCOMPLISH FUEL SUMP OF NR 1 MAIN TANK AS PER AMM 12-11-10 WITH "O" WATER FOUND.  REMOVED AND REPLACED ENGINE NR 1 FUEL FILTER AS PER AMM 73-11-03.  CLEANED ALL C/P ON HMU PER AMM & NBSP; 73-21-14.  NR 1 ENGINE RUN UP ACCOMPLISHED BY CREW AS PER AMM 71-00-00 WITH NO FAULT FOUND).
